Toggle Main Menu Toggle Search

Open Access padlockePrints

On some maximal subgroups of unitary groups

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King



The maximality of certain symplectic subgroups of unitary groups PSU n(K), n≥4,(K any field admitting a non-trivial involutory automorphism) belonging to the class script c sign5 of Aschbacher is proved. Furthermore some related geometry in the case n = 4 and K finite is investigated. Copyright © 2004 by Marcel Dekker, Inc.

Publication metadata

Author(s): Cossidente A, King OH

Publication type: Article

Publication status: Published

Journal: Communications in Algebra

Year: 2004

Volume: 32

Issue: 3

Pages: 989-995

Date deposited: 13/08/2014

ISSN (print): 0092-7872

ISSN (electronic): 1532-4125

Publisher: Taylor & Francis


DOI: 10.1081/AGB-120027962


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication